# SDR YENA2022120901236

- Difficulty date: December 4, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A320-232
- Aircraft serial: 02755
- Aircraft time: 61,146 hours, 21,597 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2053, JFK-PBI. 'PER TSM 33-51-00-810-808-A FOUND WIRE # 3351-1120 SHORTED TO GND BTWN 13WL-A PIN 'T' AND 2961 VC - A PIN 'J'; PERFORMED WIRING CHECK IAW AWM 33-51-04 P 0024 SHEET 3. WIRE FOUND OK. '
